# SDR DALA2021020400664

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 13,400 hours, 1,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: 4l Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3502 4L ENTRY DOOR SEAL NOISY.  CORRECTIVE ACTION CLEARED FOD AND NO FOUND DAMAGED ON THE SEAL AND AFTER CLOSED 4L DOOR CONFIRMED SEAL CONDITION GOOD.
